Alert archive / California / High Wind Warnings in 2016

High Wind Warning 6, NWS Hanford, CA

December 1, 2016

NWS Hanford, CA issued this high wind warning at Dec 1, 2016, 11:44 AM PST. It took effect at Dec 1, 2016, 10:00 PM PST. It was in force for 20 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 1, 2016, 11:44 AM PST (19:44 UTC)
In effect from
Dec 1, 2016, 10:00 PM PST
Expired
Dec 2, 2016, 6:11 PM PST
In force
20 hr
Issued by
NWS Hanford, CA

The text

As transmitted.

824 
WWUS76 KHNX 011944
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
1144 AM PST THU DEC 1 2016


CAZ096-020345-
/O.UPG.KHNX.HW.A.0003.161202T0600Z-161203T0600Z/
/O.NEW.KHNX.HW.W.0006.161202T0600Z-161203T0600Z/
SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON-
INCLUDING THE CITIES OF...DEVILS POSTPILE...FLORENCE LAKE...
LAKE THOMAS EDISON...TUOLUMNE MEADOWS...BASS LAKE...FISH CAMP...
WAWONA
1144 AM PST THU DEC 1 2016

...HIGH WIND WARNING IN EFFECT FROM 10 PM THIS EVENING TO 10 PM
PST FRIDAY...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 PM PST
FRIDAY FOR THE SIERRA NEVADA FROM YOSEMITE NATIONAL PARK TO KINGS
CANYON. THE HIGH WIND WATCH IS NO LONGER IN EFFECT.

* TIMING...STRONG WINDS WILL DEVELOP LATE THURSDAY NIGHT AND ARE 
  EXPECTED TO REMAIN STRONG UNTIL FRIDAY EVENING. STRONG WINDS 
  MAY PEAK DURING THE EARLY FRIDAY MORNING HOURS NEAR YOSEMITE. 

* WINDS...NORTHEAST TO EAST 40 TO 50 MPH WITH GUSTS REACHING 80 
  MPH. 

* IMPACTS...STRONG CROSSWINDS ARE POSSIBLE WHICH CAN CAUSE 
  NUMEROUS TREES TO FALL ON STRUCTURES AND ACROSS ROADWAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

CAZ097-020345-
/O.NEW.KHNX.HW.W.0006.161202T0600Z-161203T0600Z/
TULARE COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...CAMP NELSON...GIANT FOREST...
LODGEPOLE...GRANT GROVE...JOHNSONDALE
1144 AM PST THU DEC 1 2016

...HIGH WIND WARNING IN EFFECT FROM 10 PM THIS EVENING TO 10 PM
PST FRIDAY...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 PM PST
FRIDAY FOR THE SIERRA NEVADA FROM KINGS CANYON TO THE KERN COUNTY
LINE.

* TIMING...STRONG WINDS WILL DEVELOP EARLY FRIDAY MORNING AND ARE
  EXPECTED TO REMAIN STRONG UNTIL FRIDAY EVENING.

* WINDS...NORTHEAST TO EAST 40 TO 50 MPH WITH GUSTS REACHING 80 
  MPH. 

* IMPACTS...STRONG CROSSWINDS ARE POSSIBLE WHICH CAN CAUSE 
  NUMEROUS TREES TO FALL ON STRUCTURES AND ACROSS ROADWAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

CAZ089>092-020345-
/O.CON.KHNX.FZ.A.0001.161203T0600Z-161203T1700Z/
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY-
INCLUDING THE CITIES OF...LOS BANOS...COALINGA...MENDOTA...
FRESNO...HANFORD...LEMOORE...AVENAL...CORCORAN...BAKERSFIELD...
GOSHEN...VISALIA
1144 AM PST THU DEC 1 2016

...FREEZE WATCH REMAINS IN EFFECT FROM FRIDAY EVENING THROUGH
SATURDAY MORNING...

* MINIMUM TEMPERATURES OF 28 TO 32 DEGREES ARE LIKELY LATE 
  FRIDAY NIGHT INTO SATURDAY MORNING. MINIMUM TEMPERATURES AS 
  LOW AS 25 DEGREES ARE POSSIBLE IN A FEW OF THE COLDEST RURAL 
  LOCATIONS WHILE URBAN AREAS REMAIN JUST ABOVE FREEZING. 

* DURATIONS OF BELOW FREEZING TEMPERATURES OF 3 TO 6 HOURS ARE 
  POSSIBLE. 

* IMPACTS...BELOW FREEZING TEMPERATURES MAY DAMAGE OR KILL CROPS 
  OR OTHER SENSITIVE VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

MOLINA
6 follow-up statements
860 
WWUS76 KHNX 020102
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
502 PM PST THU DEC 1 2016

CAZ096-097-020915-
/O.CON.KHNX.HW.W.0006.161202T0600Z-161203T0600Z/
SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON-
TULARE COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...DEVILS POSTPILE...FLORENCE LAKE...
LAKE THOMAS EDISON...TUOLUMNE MEADOWS...BASS LAKE...FISH CAMP...
WAWONA...CAMP NELSON...GIANT FOREST...LODGEPOLE...GRANT GROVE...
JOHNSONDALE
502 PM PST THU DEC 1 2016

...HIGH WIND WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
10 PM PST FRIDAY...

* TIMING...STRONG WINDS WILL DEVELOP EARLY FRIDAY MORNING AND 
  ARE EXPECTED TO REMAIN STRONG UNTIL FRIDAY EVENING. 

* WINDS...NORTHEAST TO EAST 40 TO 50 MPH WITH GUSTS REACHING 80 
  MPH. 

* IMPACTS...STRONG CROSSWINDS ARE POSSIBLE WHICH CAN CAUSE 
  NUMEROUS TREES TO FALL ON STRUCTURES AND ACROSS ROADWAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

CAZ089>092-020915-
/O.CON.KHNX.FZ.A.0001.161203T0600Z-161203T1700Z/
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY-
INCLUDING THE CITIES OF...LOS BANOS...COALINGA...MENDOTA...
FRESNO...HANFORD...LEMOORE...AVENAL...CORCORAN...BAKERSFIELD...
GOSHEN...VISALIA
502 PM PST THU DEC 1 2016

...FREEZE WATCH REMAINS IN EFFECT FROM FRIDAY EVENING THROUGH
SATURDAY MORNING...

* MINIMUM TEMPERATURES OF 28 TO 32 DEGREES ARE LIKELY LATE 
  FRIDAY NIGHT INTO SATURDAY MORNING. MINIMUM TEMPERATURES AS 
  LOW AS 25 DEGREES ARE POSSIBLE IN A FEW OF THE COLDEST RURAL 
  LOCATIONS WHILE URBAN AREAS REMAIN JUST ABOVE FREEZING. 

* DURATIONS OF BELOW FREEZING TEMPERATURES OF 3 TO 6 HOURS ARE 
  POSSIBLE. 

* IMPACTS...BELOW FREEZING TEMPERATURES MAY DAMAGE OR KILL CROPS 
  OR OTHER SENSITIVE VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$
660 
WWUS76 KHNX 020907
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
107 AM PST FRI DEC 2 2016

CAZ096-097-021700-
/O.CON.KHNX.HW.W.0006.000000T0000Z-161203T0600Z/
SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON-
TULARE COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...DEVILS POSTPILE...FLORENCE LAKE...
LAKE THOMAS EDISON...TUOLUMNE MEADOWS...BASS LAKE...FISH CAMP...
WAWONA...CAMP NELSON...GIANT FOREST...LODGEPOLE...GRANT GROVE...
JOHNSONDALE
107 AM PST FRI DEC 2 2016

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING...

* TIMING...STRONG WINDS WILL DEVELOP EARLY FRIDAY MORNING AND 
  ARE EXPECTED TO REMAIN STRONG UNTIL FRIDAY EVENING. 

* WINDS...NORTHEAST TO EAST 40 TO 50 MPH WITH GUSTS REACHING 80 
  MPH. 

* IMPACTS...STRONG CROSSWINDS ARE POSSIBLE WHICH CAN CAUSE 
  NUMEROUS TREES TO FALL ON STRUCTURES AND ACROSS ROADWAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

CAZ089>092-021700-
/O.CON.KHNX.FZ.A.0001.161203T0600Z-161203T1700Z/
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY-
INCLUDING THE CITIES OF...LOS BANOS...COALINGA...MENDOTA...
FRESNO...HANFORD...LEMOORE...AVENAL...CORCORAN...BAKERSFIELD...
GOSHEN...VISALIA
107 AM PST FRI DEC 2 2016

...FREEZE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH
SATURDAY MORNING...

* MINIMUM TEMPERATURES OF 28 TO 32 DEGREES ARE LIKELY LATE 
  FRIDAY NIGHT INTO SATURDAY MORNING. MINIMUM TEMPERATURES AS 
  LOW AS 25 DEGREES ARE POSSIBLE IN A FEW OF THE COLDEST RURAL 
  LOCATIONS WHILE URBAN AREAS REMAIN JUST ABOVE FREEZING. 

* DURATIONS OF BELOW FREEZING TEMPERATURES OF 3 TO 6 HOURS ARE 
  POSSIBLE. 

* IMPACTS...BELOW FREEZING TEMPERATURES MAY DAMAGE OR KILL CROPS 
  OR OTHER SENSITIVE VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$
592 
WWUS76 KHNX 021428
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
628 AM PST FRI DEC 2 2016

CAZ096-097-022200-
/O.CON.KHNX.HW.W.0006.000000T0000Z-161203T0600Z/
SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON-
TULARE COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...DEVILS POSTPILE...FLORENCE LAKE...
LAKE THOMAS EDISON...TUOLUMNE MEADOWS...BASS LAKE...FISH CAMP...
WAWONA...CAMP NELSON...GIANT FOREST...LODGEPOLE...GRANT GROVE...
JOHNSONDALE
628 AM PST FRI DEC 2 2016

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING...

* TIMING...STRONG WINDS ARE EXPECTED THROUGH EVENING.

* WINDS...NORTHEAST TO EAST 40 TO 50 MPH WITH GUSTS REACHING 70
  MPH.

* IMPACTS...STRONG CROSSWINDS ARE POSSIBLE WHICH CAN CAUSE 
  NUMEROUS TREES TO FALL ON STRUCTURES AND ACROSS ROADWAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

CAZ090>092-022200-
/O.NEW.KHNX.FG.Y.0019.161202T1428Z-161202T1900Z/
/O.CON.KHNX.FZ.A.0001.161203T0600Z-161203T1700Z/
EAST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY-
SOUTHEASTERN SAN JOAQUIN VALLEY-
INCLUDING THE CITIES OF...FRESNO...HANFORD...LEMOORE...AVENAL...
CORCORAN...BAKERSFIELD...GOSHEN...VISALIA
628 AM PST FRI DEC 2 2016

...DENSE FOG ADVISORY IN EFFECT UNTIL 11 AM PST THIS MORNING...
...FREEZE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH
SATURDAY MORNING...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A DENSE FOG
ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM PST THIS MORNING. 

* MINIMUM TEMPERATURES OF 28 TO 32 DEGREES ARE LIKELY LATE 
  FRIDAY NIGHT INTO SATURDAY MORNING. MINIMUM TEMPERATURES AS 
  LOW AS 25 DEGREES ARE POSSIBLE IN A FEW OF THE COLDEST RURAL 
  LOCATIONS WHILE URBAN AREAS REMAIN JUST ABOVE FREEZING. 

* DURATIONS OF BELOW FREEZING TEMPERATURES OF 3 TO 6 HOURS ARE 
  POSSIBLE. 

* VISIBILITY...LESS THAN A QUARTER MILE, WITH WIDESPREAD 3 MILES
  OR LESS.

* IMPACTS...BELOW FREEZING TEMPERATURES MAY DAMAGE OR KILL CROPS
  OR OTHER SENSITIVE VEGETATION. DENSE FOG RESTRICTS VISIBILITIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU.

&&

$$

CAZ089-022200-
/O.CON.KHNX.FZ.A.0001.161203T0600Z-161203T1700Z/
WEST CENTRAL SAN JOAQUIN VALLEY-
INCLUDING THE CITIES OF...LOS BANOS...COALINGA...MENDOTA
628 AM PST FRI DEC 2 2016

...FREEZE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH
SATURDAY MORNING...

* MINIMUM TEMPERATURES OF 28 TO 32 DEGREES ARE LIKELY LATE 
  FRIDAY NIGHT INTO SATURDAY MORNING. MINIMUM TEMPERATURES AS 
  LOW AS 25 DEGREES ARE POSSIBLE IN A FEW OF THE COLDEST RURAL 
  LOCATIONS WHILE URBAN AREAS REMAIN JUST ABOVE FREEZING. 

* DURATIONS OF BELOW FREEZING TEMPERATURES OF 3 TO 6 HOURS ARE 
  POSSIBLE. 

* IMPACTS...BELOW FREEZING TEMPERATURES MAY DAMAGE OR KILL CROPS 
  OR OTHER SENSITIVE VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$
274 
WWUS76 KHNX 021855
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
1055 AM PST FRI DEC 2 2016

CAZ090>092-030300-
/O.CAN.KHNX.FG.Y.0019.000000T0000Z-161202T1900Z/
/O.CON.KHNX.FZ.A.0001.161203T0600Z-161203T1700Z/
EAST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY-
SOUTHEASTERN SAN JOAQUIN VALLEY-
INCLUDING THE CITIES OF...FRESNO...HANFORD...LEMOORE...AVENAL...
CORCORAN...BAKERSFIELD...GOSHEN...VISALIA
1055 AM PST FRI DEC 2 2016

...FREEZE WATCH REMAINS IN EFFECT FROM 10 PM PST THIS EVENING
THROUGH SATURDAY MORNING...
...DENSE FOG ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS CANCELLED THE DENSE
FOG ADVISORY. 

* MINIMUM TEMPERATURES OF 28 TO 32 DEGREES ARE LIKELY LATE FRIDAY
  NIGHT INTO SATURDAY MORNING. MINIMUM TEMPERATURES AS LOW AS 25
  DEGREES ARE POSSIBLE IN A FEW OF THE COLDEST RURAL LOCATIONS
  WHILE URBAN AREAS REMAIN JUST ABOVE FREEZING.

* DURATIONS OF BELOW FREEZING TEMPERATURES OF 3 TO 6 HOURS ARE 
  POSSIBLE. 

* IMPACTS...BELOW FREEZING TEMPERATURES MAY DAMAGE OR KILL CROPS
  OR OTHER SENSITIVE VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

CAZ096-097-030300-
/O.CON.KHNX.HW.W.0006.000000T0000Z-161203T0600Z/
SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON-
TULARE COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...DEVILS POSTPILE...FLORENCE LAKE...
LAKE THOMAS EDISON...TUOLUMNE MEADOWS...BASS LAKE...FISH CAMP...
WAWONA...CAMP NELSON...GIANT FOREST...LODGEPOLE...GRANT GROVE...
JOHNSONDALE
1055 AM PST FRI DEC 2 2016

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING...

* TIMING...STRONG WINDS ARE EXPECTED THROUGH EVENING.

* WINDS...NORTHEAST TO EAST 40 TO 50 MPH WITH GUSTS REACHING 70 
  MPH. 

* IMPACTS...STRONG CROSSWINDS ARE POSSIBLE WHICH CAN CAUSE 
  NUMEROUS TREES TO FALL ON STRUCTURES AND ACROSS ROADWAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

CAZ089-030300-
/O.CON.KHNX.FZ.A.0001.161203T0600Z-161203T1700Z/
WEST CENTRAL SAN JOAQUIN VALLEY-
INCLUDING THE CITIES OF...LOS BANOS...COALINGA...MENDOTA
1055 AM PST FRI DEC 2 2016

...FREEZE WATCH REMAINS IN EFFECT FROM 10 PM PST THIS EVENING
THROUGH SATURDAY MORNING...

* MINIMUM TEMPERATURES OF 28 TO 32 DEGREES ARE LIKELY LATE 
  FRIDAY NIGHT INTO SATURDAY MORNING. MINIMUM TEMPERATURES AS 
  LOW AS 25 DEGREES ARE POSSIBLE IN A FEW OF THE COLDEST RURAL 
  LOCATIONS WHILE URBAN AREAS REMAIN JUST ABOVE FREEZING. 

* DURATIONS OF BELOW FREEZING TEMPERATURES OF 3 TO 6 HOURS ARE 
  POSSIBLE. 

* IMPACTS...BELOW FREEZING TEMPERATURES MAY DAMAGE OR KILL CROPS 
  OR OTHER SENSITIVE VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$
473 
WWUS76 KHNX 022036
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
1236 PM PST FRI DEC 2 2016

CAZ089>092-030445-
/O.UPG.KHNX.FZ.A.0001.161203T0600Z-161203T1700Z/
/O.NEW.KHNX.FZ.W.0001.161203T0800Z-161203T1700Z/
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY-
INCLUDING THE CITIES OF...LOS BANOS...COALINGA...MENDOTA...
FRESNO...HANFORD...LEMOORE...AVENAL...CORCORAN...BAKERSFIELD...
GOSHEN...VISALIA
1236 PM PST FRI DEC 2 2016

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST
SATURDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. 

* MINIMUM TEMPERATURES OF 28 TO 32 DEGREES ARE LIKELY ACROSS MUCH
  OF THE VALLEY LATE FRIDAY NIGHT INTO SATURDAY MORNING. MINIMUM
  TEMPERATURES AS LOW AS 25 DEGREES ARE POSSIBLE IN A FEW OF THE
  COLDEST RURAL LOCATIONS...WHILE URBAN AREAS SUCH AS FRESNO AND
  BAKERSFIELD REMAIN JUST ABOVE FREEZING.

* DURATIONS OF BELOW FREEZING TEMPERATURES OF 3 TO 6 HOURS ARE 
  POSSIBLE. 

* IMPACTS...BELOW FREEZING TEMPERATURES MAY DAMAGE OR KILL CROPS 
  OR OTHER SENSITIVE VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

CAZ096-097-030445-
/O.CON.KHNX.HW.W.0006.000000T0000Z-161203T0600Z/
SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON-
TULARE COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...DEVILS POSTPILE...FLORENCE LAKE...
LAKE THOMAS EDISON...TUOLUMNE MEADOWS...BASS LAKE...FISH CAMP...
WAWONA...CAMP NELSON...GIANT FOREST...LODGEPOLE...GRANT GROVE...
JOHNSONDALE
1236 PM PST FRI DEC 2 2016

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING...

* TIMING...STRONG WINDS ARE EXPECTED THROUGH THIS EVENING.

* WINDS...NORTHEAST TO EAST 30 TO 40 MPH WITH GUSTS AROUND 60
  MPH.

* IMPACTS...STRONG CROSSWINDS ARE POSSIBLE WHICH CAN CAUSE 
  NUMEROUS TREES TO FALL ON STRUCTURES AND ACROSS ROADWAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

CAZ095-098-099-030445-
/O.NEW.KHNX.WI.Y.0041.161202T2036Z-161203T0600Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA...INYOKERN...
RIDGECREST...ROSAMOND...CALIFORNIA CITY...RANDSBURG...
EDWARDS AFB...MOJAVE
1236 PM PST FRI DEC 2 2016

...WIND ADVISORY IN EFFECT UNTIL 10 PM PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM PST THIS EVENING. 

* TIMING...THROUGH THIS EVENING.

* WINDS...NORTH TO NORTHEAST 20 TO 30 MPH WITH GUSTS TO 55 MPH.

* IMPACTS...DIFFICULTY DRIVING...ESPECIALLY FOR HIGH PROFILE
  VEHICLES. REDUCED VISIBILITY POSSIBLE IN BLOWING DUST OR SAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

DCH
454 
WWUS76 KHNX 030211
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
611 PM PST FRI DEC 2 2016

CAZ096-097-030315-
/O.CAN.KHNX.HW.W.0006.000000T0000Z-161203T0600Z/
SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON-
TULARE COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...DEVILS POSTPILE...FLORENCE LAKE...
LAKE THOMAS EDISON...TUOLUMNE MEADOWS...BASS LAKE...FISH CAMP...
WAWONA...CAMP NELSON...GIANT FOREST...LODGEPOLE...GRANT GROVE...
JOHNSONDALE
611 PM PST FRI DEC 2 2016

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS CANCELLED THE HIGH
WIND WARNING. 

WINDS HAVE REMAINED OVER THE HIGH COUNTRY AND ARE NO LONGER
EXPECTED TO AFFECT MOST LOCATIONS.

$$

CAZ089>092-031015-
/O.CON.KHNX.FZ.W.0001.161203T0800Z-161203T1700Z/
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY-
INCLUDING THE CITIES OF...LOS BANOS...COALINGA...MENDOTA...
FRESNO...HANFORD...LEMOORE...AVENAL...CORCORAN...BAKERSFIELD...
GOSHEN...VISALIA
611 PM PST FRI DEC 2 2016

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
PST SATURDAY...

* MINIMUM TEMPERATURES OF 28 TO 32 DEGREES ARE LIKELY ACROSS 
  MUCH OF THE VALLEY LATE FRIDAY NIGHT INTO SATURDAY MORNING. 
  MINIMUM TEMPERATURES AS LOW AS 25 DEGREES ARE POSSIBLE IN A 
  FEW OF THE COLDEST RURAL LOCATIONS...WHILE URBAN AREAS SUCH AS 
  FRESNO AND BAKERSFIELD REMAIN JUST ABOVE FREEZING. 

* DURATIONS OF BELOW FREEZING TEMPERATURES OF 3 TO 6 HOURS ARE 
  POSSIBLE. 

* IMPACTS...BELOW FREEZING TEMPERATURES MAY DAMAGE OR KILL CROPS 
  OR OTHER SENSITIVE VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

CAZ095-098-099-030600-
/O.CON.KHNX.WI.Y.0041.000000T0000Z-161203T0600Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA...INYOKERN...
RIDGECREST...ROSAMOND...CALIFORNIA CITY...RANDSBURG...
EDWARDS AFB...MOJAVE
611 PM PST FRI DEC 2 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...

* TIMING...THROUGH THIS EVENING.

* WINDS...NORTH TO NORTHEAST 20 TO 30 MPH WITH GUSTS TO 55 MPH.

* IMPACTS...DIFFICULTY DRIVING...ESPECIALLY FOR HIGH PROFILE 
  VEHICLES. REDUCED VISIBILITY POSSIBLE IN BLOWING DUST OR SAND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

DUDLEY

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hanford, CA wrote its last area forecast discussion before this high wind warning went out at Dec 1, 4:32 AM PST, 7 hours 12 minutes earlier.

Area forecast discussion, Dec 1, 4:32 AM PST, 7 hours 12 minutes before
Area Forecast Discussion
National Weather Service San Joaquin Valley - Hanford CA
432 AM PST Thu Dec 1 2016

.SYNOPSIS...Dry weather will continue over the central California
interior through the weekend with seasonable afternoon temperatures.
Frost and below freezing minimum temperatures will occur each night
in the coldest locations of the San Joaquin Valley and the Kern
County desert.

 &&

.DISCUSSION...A weak short wave trough is currently moving over
central California with little more than some mid and high clouds.
Nonetheless, the clouds are acting as a deterrent to widespread
dense fog formation in the San Joaquin Valley early this morning.
Once this feature exits into Arizona, we can expect a decrease in
clouds over the district today with temperatures warming to near
normal.

In the broader synoptic picture, this short wave feature is rounding
the base of a much larger upper level trough which will deepen over
the Great Basin during the next 24 hours. Meanwhile, a ridge of high
pressure aloft over the Eastern Pacific will build into the Pacific
Northwest while a rather strong (1035 MB) surface high settles over
Idaho and northern Nevada. A resultingly strong offshore flow will
become established across California by late tonight. This northeast
flow will be supported by a 140 knot jet aloft which is forecast to
move in over the Sierra from Fresno county northward by Friday morning.
This is a favorable setup for Mono winds in the Sierra which have the
potential to be very damaging if they translate down to ground level.
The high resolution WRF forecasts vertical wind velocities to increase
to more than 200 microbars/sec over the Sierra north of Kings Canyon
by Friday morning. If so, winds could easily gust to 58 mph or higher
in some Sierra locations Friday morning, especially in northeast to
southwest oriented canyons in the foothills and higher elevations of
the Sierra. We are keeping the High Wind Watch in effect for this
region and will probably upgrade tje watch to a High Wind Warning
later today.

The other downside of this northeast flow aloft is that it will bring
a drier and colder air mass into much of the central California interior
within 48 hours. The models have backed off a bit on its arrival, and so
it now looks as though much of the San Joaquin Valley will be spared
from a freeze Friday morning. We've canceled the Freeze Watch in the
valley for tonight accordingly. However, the San Joaquin Valley is not
yet out of the woods. Minimum temperatures Saturday morning will likely
be a little colder in most locations (mainly between 28 and 32 degrees)
with the risk of a freeze. The offshore flow will weaken considerably by
the start of the weekend as the upper level trough settles gravitates
into Mexico and the ridge axis shifts southward over central California.
This ridge will remain over the Golden State through the weekend and
bring milder afternoon temperatures to the entire CWA Sunday.

The models forecast another upper level trough to drop southward out
of western Canada early next week. An Arctic air mass will accompany
this particular trough and will eventually invade much of the
continental U.S. next week except for Florida. This Arctic air mass
will also slosh westward into California in somewhat modified form.
However, its cold impacts will be felt across all of the central
California interior by the middle of next week and could bring a
greater threat of a hard freeze in the San Joaquin Valley Tuesday
morning and again Wednesday morning. Temperatures should moderate
by next Thursday as a zonal flow aloft brings relatively milder
Pacific air into the district. Otherwise, much if not all of the
next 7 days will remain dry across central California.

&&

.AVIATION...
Areas of MVFR visibilities in haze and mist in the San Joaquin
Valley through 18z. Otherwise, VFR conditions can be expected across
the central California interior during the next 24 hours.

&&

.AIR QUALITY ISSUES...
On Thursday December 1 2016... Firepalce/Wood Stove Burning Status
is: No Burning Unless Registered in Fresno County.
Further information is available at Valleyair.org

&&

.CERTAINTY...

The level of certainty for days 1 and 2 is medium.
The level of certainty for days 3 through 7 is medium.

Certainty levels include low...medium...and high. Please visit
www.weather.gov/hnx/certainty.php for additional information
an/or to provide feedback.

&&

.HNX Watches/Warnings/Advisories...
High Wind Watch from this evening through Friday evening CAZ096.

Freeze Watch from late tonight through Saturday morning
CAZ089>092.

&&

public...Durfee
avn/fw...Dudley
synopsis...Durfee

weather.gov/hanford

Nearby

High Wind Warnings in California, 2016Every high wind warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.